# SDR WX0A2013051571580

- Difficulty date: May 10, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N861GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49557
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: D77311001
- Part serial: 29613
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE IN THE CABIN NEAR ROW 20 A-C. RECIRC FAN CIRCUIT BREAKER WAS PULLED.  REMOVED & REPLACED UPPER SIDEWALL LIGHT BALLAST & RE-SECURED RECIRC FAN CIRCUIT BREAKER.
